Health & Beauty - Page 2 - Recent Questions, Troubleshooting & Support


Personally, I have used Optimum Nutrition Opti-Men for the last 3 years and it really helped me stay healthy and allow me to get all the necessary vitamins and minerals. For more information on this product, check out its page on bodybuilding.com: You can also get it at GNC and the Vitamin Shoppe.

Health & Beauty | Answered on Jan 14, 2020


Use Porter - Market Leader in Tech Enabled Logistics Mini Truck hire ' Tata Ace for rent "Online Truck Booking - faster, economical & hassle free" Get Mini Truck for rent in Bangalore, Mumbai, Delhi, Hyderabad, Chennai. To book or inquire visit: https://porter.in or call 080-4410 4410 Vehicle Categories - Tata ace , Tata 407 , Mini truck , Truck Moving goods across your city is now breeze

The Health &... | Answered on Jan 14, 2020


It really can only be one thing. Somewhere on your scooter is a switch for the lights. Try turning it off. If that doesn't work the switch is faulty

Invacare Health... | Answered on Jan 14, 2020


Apply nail polish remover and wrap in foil
  1. Soak a ball of cotton wool in nail polish remover.
  2. Place a section on each of your nails.
  3. Cover with aluminium foil.
  4. Leave for around 20 minutes.
  5. Remove the aluminium foil.
  6. You should then be able to lift the false nails off.

Health & Beauty | Answered on Jan 13, 2020


Contact the manufacturer if it's still under warranty or call a service person to determine the fix and cost of that fix.

The Health &... | Answered on Jan 13, 2020


Internal bleeding! Stop using it.

see side effects tab here...
http://www.webmd.com/vitamins-supplements/ingredientmono-1006-evening%20primrose%20oil.aspx?activeingredientid=1006&activeingredientname=evening%20primrose%20oil

Health & Beauty | Answered on Jan 12, 2020


THIS IS A REPAIR FORUM NOT YOUR DOCTORS OFFICE

Health & Beauty | Answered on Jan 12, 2020


CHECK WITH THE MANUFACTURER FOR PROBLEMS

Health & Beauty | Answered on Jan 12, 2020


Multi-vitamins are very safe, especially if you buy it from a high quality brand such as Centrum and GNC. Of course, large amount (especially if you overdose) of different vitamins or minerals could cause some side effects:

Too much iron can cause gastrointestinal problems such as heartburn and upset stomach.

Stimulating vitamins taken before sleep can cause sleeping issues.

Too much Potassium and calcium can cause upset stomachs.

Too much magnesium will make you have diarrhea.

Health & Beauty | Answered on Jan 11, 2020


Low blood pressure, or hypotension, is rarely cause for concern - unless it's extremely low and related to shock. Hypotension is commonly defined as a blood pressure less than 100/60 (pressure between 100/60 and 120/80 is considered optimal). For most people, living with low blood pressure is not an issue.

Health & Beauty | Answered on Jan 11, 2020


I am not sure if there is Papaya leaves from where you're at but if you do, the papaya leaves extract helps in increasing platelet count. There are articles about this online if you want to check it out. I hope this helps.

Health & Beauty | Answered on Jan 10, 2020


https://www.drmorepen.com/products/dr-morepen-glucoone-bg-03


Support phone numbers:

1800-11-7600 Email: devices.customercare@morepen.com
Alternate Number: 011-66320248

Health & Beauty | Answered on Jan 10, 2020

Not finding what you are looking for?
Health & Beauty Logo

57,839 questions posted

Ask a Question

Usually answered in minutes!

Top Health & Beauty Experts

Rob Hill
Rob Hill

Level 3 Expert

1412 Answers

Marvin
Marvin

Level 3 Expert

85222 Answers

Brad Brown

Level 3 Expert

18154 Answers

Are you a Health and Beauty Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...